# SDR DALA1204910139

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410232
- Part serial: 000463
- Condition: Bulged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 11 L/E SLAT WEDGE SKIN FOUND BULGED.  HOT METAL BOND REPAIR PERFORMED ON AREA AS PER SRM 57-43-02 REPAIR 1 FIGURE 201 AND SRM 51-70-10 REPAIR 4 FIG 202.
